# SDR DHL2002708002

- Difficulty date: January 28, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHT INOP IN TEST POSITION (ON POSITION).  REMOVED AND REPLACED FWD ENTRY WAY EMERGENCY EXIT LIGHT ASSY IAW M/M 33-5-00.  OPS CHECK SERVICEABLE.
